2022年8月6日 星期六


中華色彩學會舉辦iPAS色彩能力鑑定規劃精進座談會(線上會議)

敬邀有興趣的研究伙伴可以一同報名參與。


中華色彩學會111年8月12日上午10:00-12:00
iPAS色彩能力鑑定規劃精進座談會報名表單網址(請於8/10下午 17:00以前完成報名):


主辦單位:中華色彩學會、台灣色彩應用協會
協辦單位:工研院產業學院
主 持 人:李天任理事長

日期:111年8月12日
時間:10:00-12:00
地點:Google Meet線上座談會


座談會時間
10:00-10:20 色彩名詞標準化(徐明景-常務理事)
10:20-10:40 日本色彩檢定介紹(陳鴻興-常務理事)
10:40-11:00 iPAS色彩檢定現況與中級規劃問題(孫沛立協會秘書長)
11:00-12:00 iPAS色彩檢定中級規劃討論

請於8/10下午 17:00以前完成報名,活動採Google Meet線上會議平台進行,連結將於8/11中午寄至報名者的信箱。

※提醒:
請於8/12 上午 09:50進入線上會議室,並在留言板留下 單位及姓名,完成簽到。

2022年4月30日 星期六

ACA 2022 Conference

 7th Asia Color Association Conference (ACA 2022 Taipei)


The Asia Color Association (ACA) is pleased to invite you to ACA 2022 in Taipei, Taiwan. The conference will provide a platform for researchers, academics, experts and students to share their knowledge and experience in color-related fields. The conference will be held in a hybrid online/onsite format. The theme of ACA 2022 is “Color for Future”.

Please visit the conference website for more information.

Conference website: www.aca2022.taipei

Abstract submission: https://easychair.org/conferences/?conf=aca2022

Abstract template: https://www.aca2022.taipei/download

Contact e-mail: color.org.tw@gmail.com


Call for Papers

Prospective authors are invited to submit abstracts of 300~500 words electronically through the EasyChair system using a downloadable template. Abstracts should be written in English. Abstracts will be reviewed by referees. Authors of accepted abstracts will be required to submit a full paper of 4~6 pages and present the papers in English during the conference.


Important Dates

Abstract submission deadline (300~500 words): May 25, 2022  extended to June 25, 2022  

Notification of acceptance: June 15, 2022   extended to July 10, 2022  

Full paper submission deadline (4~6 pages): August 15, 2022 extended to August 25, 2022  

Early Bird Registration and Payment Deadline: September 1, 2022

Standard Registration and Payment Deadline: October 10, 2022

Conference Dates: October 20-21, 2022


Topics

● Color Vision

Color physiology, color appearance, color deficiency, elderly vision, visual comfort.

● Color Psychology

Color perception, color emotion and preference, color aesthetic, color experience, synesthesia.

● Color Communication

Color naming, color order system, standardization, marketing.

● Color in Art and Design

Color in graphics, products, fashion, textiles, textures, cosmetics, packaging and food design; universal color design; CMF design

Color in interior, architecture, landscape and urban design; color in visual arts and visual medium.

● Color Education

Pedagogy of color, aesthetic education, artistic education, color certification.

● Color Culture

Aesthetics, history, philosophy, semantics, heritage, color naming, cultural difference.

● Color Therapy

Health and well-being, color applications in the pandemic period.

● Color Technology and Application

Color physics, colorimetry, color measurement and quality control, color imaging, color correction for camera, display, printer, textile, plastic and special materials, color management for still and moving images.

● Color and Lighting

Lighting technology, lighting design, human factors in lighting.

● Color Rendering and Visualization

Color rendering in computer graphics and data visualization.

● Color for Future

3D color imaging, virtual reality (VR) and augmented reality (AR), computational photography; measurement, simulation and reproduction of visual appearance; HDR imaging, multispectral imaging, color in computer vision, color application in new fields.

● Special Topic: Color in Reality and Metaverse 


ACA2022 Taipei Committee

● General Chair

Tien-Rein Lee, Chinese Culture University, Taiwan (Chair)

Mitsuo Ikeda, Rajamangala University of Technology, Thailand (Honor)

Shyang-Yuh Wang, Chinese Culture University, Taiwan (Co-chair)

Tsuei-Ju Hsieh, National Tsing Hua University, Taiwan (Co-chair)

● International Advisory Committee

Su-Chang Bei, National Taiwan University, Taiwan

Berit Bergström, AIC Member, Sweden

José Luis Caivano, Buenos Aires University, Argentina

I-Ping Chen, National Yang Ming Chiao Tung University, Taiwan

Vien Cheung, University of Leeds, UK

Adi Djoko Guritno, Gadjah Mada University, Indonesia

Nick Harkness, Nick Harkness PTY Ltd., Australia

Robert Hirschler, AIC Member, Hungary

Pichayada Katemake, Chulalongkorn University, Thailand

Youngshin Kwak, Ulsan National Institute of Science and Technology, Korean

Francisco Javier Romero Mora, University of Granada, Spain

Katsunori Okajima, Yokohama National University, Japan

Chanprapha Phuangsuwan, Rajamangala University of Technology Thanyaburi, Thailand

Steven K. Shevell, The University of Chicago, USA.

Minchen Wei, The Hong Kong Polytechnic University, Hong Kong

Haisong Xu, Zhejiang University, China


● Technical Committee

Pei-Li Sun, National Taiwan University of Science and Technology, Taiwan (Chair)

Miyoshi Ayama, Utsunomiya University, Japan

Hung-Shing Chen, National Taiwan University of Science and Technology, Taiwan

Takahiko Horiuchi, Chiba University, Japan

Mikiko Kawasumi, Meijo University, Japan

Ichiro Kuriki, Saitama University, Japan

Wen-Yuan Lee, Tatung University, Taiwan

Yoko Mizokami, Chiba University, Japan

M. James Shyu, Chinese Culture University, Taiwan

Vincent C. Sun, Chinese Culture University, Taiwan

● Steering Committee

Financial/ Registration Chen-Min Tsai, Nanhua University

Public Relationship Vincent C. Sun, Chinese Culture University

VI Design Chi-Sen Hung, National Taichung University of Science and Technology

Chen-I Huang, Southern Taiwan University of Science and Technology

Website Ting-Chun Tung, Southern Taiwan University of Science and Technology

Publication Yu-Rung Shen, Huafan University, Taiwan



 

2021年11月16日 星期二

2021中華色彩學會 學術研討會議程

2021中華色彩學會 學術研討會

主辦單位 中華色彩學會、南華大學視覺藝術與設計
辦單位 南華大學藝術與設計學院
活動日期 110 11 27()
活動地點 Google Meet 平台(研討會前三天公告網址)

 

時間

活動項目

活動內容

08:30-08:45

報到

線上報到

08:45-08:50

研討會開場

南華大學藝術與設計學院院長葉宗和教授

08:50-08:55

貴賓介紹

 

08:55-09:00

理事長致詞

President of CAT

中華色彩學會理事長 李天任教授

27 NOV

09:00-09:45

Taipei Time

Keynote Speech I

(45min)

José Luis Caivano

Former President of AIC

Professor, Buenos Aires University

Title: Are white, black and gray colors?

Argentina Time 26 NOV 22:00-22:45pm

09:45-09:50

Coffee Break (5min)

 

09:50-11:10

研討會發表場次A (80min)

Oral Presentation Session每篇15

 

 

場次A1 (五篇論文)

主持人/羅梅君 教授

世新大學資訊管理學系

1.    去乾隆化:以「鵲華秋色圖」為例進行影像修復

林天水、陳鴻興

2.   不同表面處理的噴墨紙在各種量測條件下之色彩特性研究

康書愷、徐明景

3.   烤棉花糖時間管理大師:色彩評價導具設計

魏葶瑜、許家瑜、黃姵慈、陳鴻興、林宗翰、陳建宇

4.   相機量測顯示器色彩之同色異譜色差校正李家瑜、孫沛立

5.   蘇軾詩詞色彩描述與心境關聯之研究

鄭鈺陵

 

場次A2 (五篇論文)

主持人/ 純純 副教授兼國際長

南華大學視覺藝術與設計學系

1.     臺灣漆工藝色彩應用與傳承教育分析之研究

沈蓉兒、洪祺森

2.    古希臘建築理念與中國漢朝風格元素創意服飾設計之研究

張語玲、郭文貴、洪啟竹

3.    NCD色彩意象座標於台灣風格旅店住房空間設計之應用:旅住空間多樣色彩設計搭配眼動儀之視覺感知偏好研究

楊宸昕、丘增平

4.    冰棒市面包裝用色與口味的關聯

胡晴雯、洪祺森

5.    馬諦斯Henri Matisse視覺藝術創作之色彩表現研究

鄭映辰、洪祺森

 

11:10-11:40

CAT Committees Meeting (30min)

中華色彩學會第八屆第四次理監事會議

11:40-12:10

CAT Members Meeting (30min)

中華色彩學會第八屆第三次會員大會

12:10-13:30

午餐 (Launch) (80min)

 

13:30-14:40

研討會發表場次B (70min)

Oral Presentation Session 每篇15

 

 

場次B1 (四篇論文)

主持人/陳鴻興 副教授

國立台灣科技大學色彩與照明科技研究所

1.    基於谷歌街景多階段色彩特徵檢測的影像定位方法

鄭伃婷、孫沛立

2.   中醫醫學系統加值應用:即時「皮膚」和「草藥」影像辨識技術

羅梅君、陳奕蓁、張蕙欣

3.   中國大陸5G 手機色彩設計現狀回顧

萬奕

4.   以《血觀音》分析電影場景之色彩意象

陳宜禾

場次B2 (四篇論文)

主持人/謝翠如 副教授

中國文化大學資訊傳播學系

1.    北埔客家文化之傳統建築色彩調查研究

楊承翰、洪祺森

2.   成年初顯期對著色畫色彩使用與自我療癒之初

何怡潔、蔡旺晉、蔡政旻

3.   喜帖色彩意象之研究

何佳穎、洪祺森

4.   不同形式的非連續線條圖形色彩之動態錯視運動知覺及眼動訊息實驗

陳光大、張智超、蔡政旻

 

 

14:40-14:50

Coffee Break (10min)

 

27 NOV

14:50-15:35

Taipei Time

Keynote Speech II

(45min)

Robert Hirschler

Member of AIC EC

Chair, AIC colour education

Title: Whats wrong with Ittens The Art of Colour”

Hungary Time 27 NOV 07:50-08:35am

15:35-15:40

Coffee Break (5min)

 

27 NOV

15:40-16:25

Taipei Time

Keynote Speech III

(45min)

Dr. Vien Cheung

President of AIC

Title: Colourful life

London Time 27 NOV 07:40-08:25am

16:30

賦歸